# SDR IPXA2015080491998

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 15,461 hours, 9,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F5237230320000
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, AFT CARGO DOOR FORK FITTING FRAME 61 HAS CRACK AT 3 O'CLOCK, 1.5" LONG ON FASTENERS 5 & 6.  R & R FORK FRAME 61 IAW EO A300-5230-57988-B.
